# SDR 2002UALA01089

- Difficulty date: June 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 41,331 hours, 22,604 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME WEB CRACKED STATION 847 STRINGER 9R AT SIDEWALL VENT ATTACH BRACKET FASTENER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR.
